On uniformly convex functions

Tom 56 / 1991

A. Goodman Annales Polonici Mathematici 56 (1991), 87-92 DOI: 10.4064/ap-56-1-87-92

Streszczenie

We introduce a new class of normalized functions regular and univalent in the unit disk. These functions, called uniformly convex functions, are defined by a purely geometric property. We obtain a few theorems about this new class and we point out a number of open problems.

Autorzy

  • A. Goodman

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek